I am in my 8th day of suboxone withdrawls. Please tell me what i can do to feel better?
You can google the thomas recipe opiate withrawal for a list of over the counter meds and supplements that treat the individual symptoms of withdrawal and as soon as you can, if physically able, do some walking or other light exercise. It helps lessen the severity and length of time you will be in withdrawal. It would help us if you told us how long you were on it, if you tapered, and how much you took. You should be over the very worst of it, but if you jumped off at over 2 mgs per day, this may not be true. Please give us more info if you please. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 2 answers
I have been off of suboxone for 11 days and I feel normal other than minor aches and pains all over?
Posted 29 Mar 2010 • 2 answers
Posted 27 May 2010 • 1 answer
Posted 3 Sep 2010 • 4 answers
Posted 31 Jul 2011 • 1 answer